# SDR QMLA2025072520078

- Difficulty date: July 25, 2025
- Submitted: July 26, 2025
- Operation: Air carrier
- Aircraft: N930U
- Make and model: Urocop EC 130 T2
- Aircraft serial: 7925
- Aircraft time: 4,109 hours, 13,439 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Broken
- Location: Generator
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GENERATOR LIGHT ILLUMINATED IN FLIGHT AND WOULD NOT RESET. LANDED AT A NEARBY AIRPORT. FOUND WIRE BROKEN AT TERMINAL ON THE GENERATOR.
